# SDR CVGA2018090500002

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N70TH
- Make and model: Cessna 560XL
- Aircraft serial: 5605007
- Aircraft time: 6,297 hours, 4,872 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Speed Switch
- Part number: D45C24
- Part serial: 1843
- Condition: Faulty
- Location: Horiz Stab
- Part time: 1,734 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT AT FL430, HYD PRESS LITE ILLUMINATED ON ANNUNCIATOR PANEL, TWO OR THREE MINUTES LATER THE STAB MISCOMPARE LITE ALSO ILLUMINATED ON ANNUNCIATOR PANEL. COMPLIED WITH BOTH EMER/ABNORMAL CHECKLISTS. DIVERTED AND LANDED SAFELY. REMOVED AND REPLACED SPEED SWITCH WITH NEW IAW AMM 27-40-00. OPERATIONAL CHECK GOOD.
